# SDR AALA201908279003

- Difficulty date: August 27, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 83,553 hours, 11,758 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Support Fitting
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT:  MAINTENANCE REPORTS FUEL LEAKS AT BOTH LT AND RT ROTATING FITTINGS FOR THE THS. ***SUPPLEMENTAL INFORMATION: MAINTENANCE REPORTS ACCOMPLISHED FINAL RESTORATION ON THS TRIM TANK REAR SUPPORT FITTING LT AND RT IAW EA 297773B.*** (CLOSED)
